MAUDE Adverse Event Report: STERIS CORPORATION V. MUELLER; TUBING CLAMP FORCEPS

STERIS CORPORATION V. MUELLER; TUBING CLAMP FORCEPS
Model Number SU2857
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A follow-up report will be submitted when additional information becomes available.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported that during a patient procedure their tubing clamp forceps "broke into multiple pieces".User facility personnel stated that all pieces were immediately retrieved.No report of injury.
 
Additional Manufacturer Narrative
Steris made multiple attempts to contact the user facility for the return of the device however, the user facility did not respond.Without the return and evaluation of the subject device a root cause cannot be determined.No additional issues have been reported.

Brand Name
V. MUELLER
Common Device Name
TUBING CLAMP FORCEPS
Manufacturer (Section D)
STERIS CORPORATION
5960 heisley rd
mentor 44060
Manufacturer (Section G)
STERIS CORPORATION
5960 heisley rd.
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key20788062
Report Number1527821-2024-00022
Device Sequence Number6989632
Product Code HXD
UDI-Device Identifier10885403064753
UDI-Public(01)10885403064753
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU2857
Device Catalogue NumberSU2857
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown